# SDR UPS07450560

- Difficulty date: August 10, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RT NR 3 MED CUTOUT FWD LOWER CORNER FOUND SKIN CRACK AND BEARSTRAP CORROSION, CRACK LENGTH 1/16 INCH APPROX.  M/D RT NR 3 MED CUTOUT FWD LOWER CORNER SKIN AND BEAR STRAP REPAIRED AS PER UPS EO B747-5330-24674 APPENDIX 'N', BEAR STRAP CORROSION REMOVED AND REPROTECTED AS PER SRM 51-10-01 AND 51-10-02 ORI, 0.120" BLEND OUT DEPTH 0.010" BY 1/2" BY 6" WITHIN SRM 53-30-01 FIG 1 LIMIT (REF HX RS NR R53-41-35852, AND UPS EO B747-5330-27528)
